A Continuous Family of Equilibria in Ferromagnetic Media are Ground States

Xifeng Su Beijing Normal University Rafael de la Llave Georgia Institute of Technology

Dynamical Systems Mathematical Physics mathscidoc:2104.11002

Communications in Mathematical Physics, 354, (2), 459–475, 2017.5
No abstract uploaded!
quasi-crystals, ground states, foliation of equilibria
[ Download ] [ 2021-04-18 22:12:58 uploaded by billy3492 ] [ 18 downloads ] [ 0 comments ]
@inproceedings{xifeng2017a,
  title={A Continuous Family of Equilibria in Ferromagnetic Media are Ground States},
  author={Xifeng Su, and Rafael de la Llave},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20210418221258861499793},
  booktitle={Communications in Mathematical Physics},
  volume={354},
  number={2},
  pages={459–475},
  year={2017},
}
Xifeng Su, and Rafael de la Llave. A Continuous Family of Equilibria in Ferromagnetic Media are Ground States. 2017. Vol. 354. In Communications in Mathematical Physics. pp.459–475. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20210418221258861499793.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved